# SDR HEEA059946

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 704A46814049
- Condition: Inop
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRADUATOR LIGHT WILL NOT COME ON.
